MAUDE Adverse Event Report: PORIFEROUS, LLC SU-POR SURGICAL IMPLANT

PORIFEROUS, LLC SU-POR SURGICAL IMPLANT
Model Number 4633
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Expulsion (2933)
Health Effect - Clinical Codes Necrosis (1971); Skin Erosion (2075)
Date of Event 02/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2025, a surgeon reported an explantation of an implant due to flap necrosis resulting in implant extrusion.The surgeon reported a noncompliant patient and stated the patient was not following postoperative instructions for protection.The implant was removed without any further complication.

Brand Name
SU-POR SURGICAL IMPLANT
Common Device Name
SU-POR SURGICAL IMPLANT
Manufacturer (Section D)
PORIFEROUS, LLC
535 pine rd
ste 206
newnan GA 30263
Manufacturer (Section G)
PORIEROUS, LLC
535 pine rd
ste 206
newnan GA 30263
Manufacturer Contact
krista bradstreet
535 pine rd
ste 206
newnan, GA 30263
7706833855
MDR Report Key21552234
Report Number3010781616-2025-00118
Device Sequence Number8175672
Product Code KKY
UDI-Device Identifier00815285024111
UDI-Public00815285024111
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K140437
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number4633
Device Catalogue Number4633
Device Lot Number463324256120
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2024
Initial Report FDA Received Date03/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown